Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Winding numbers and full extendibility in holomorphic motions
HTML articles powered by AMS MathViewer

by Yunping Jiang PDF
Conform. Geom. Dyn. 24 (2020), 109-117 Request permission


We construct an example of a holomorphic motion of a five-point subset of the Riemann sphere over an annulus such that it satisfies the zero winding number condition but is not fully extendable.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 32G15, 30C99, 37F30
  • Retrieve articles in all journals with MSC (2010): 32G15, 30C99, 37F30
Additional Information
  • Yunping Jiang
  • Affiliation: Department of Mathematics, Queens College of the City University of New York, Flushing, New York 11367-1597; Department of Mathematics, Graduate Center of the City University of New York, New York, New York 10016
  • MR Author ID: 238389
  • Email:
  • Received by editor(s): February 6, 2020
  • Published electronically: May 26, 2020
  • Additional Notes: This material is based upon work supported by the National Science Foundation. It is also partially supported by a collaboration grant from the Simons Foundation (grant number 523341) and PSC-CUNY awards.
  • © Copyright 2020 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 24 (2020), 109-117
  • MSC (2010): Primary 32G15; Secondary 30C99, 37F30
  • DOI:
  • MathSciNet review: 4102668